American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N13) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Jonathan Bowden. Symplectic 4-manifolds with fixed point free circle actions. Proc. Amer. Math. Soc. 142 (2014) 3299-3303.
Abstract, references, and article information   
View Article: PDF

[2] Hisaaki Endo and Yusuf Z. Gurtas. Lantern relations and rational blowdowns. Proc. Amer. Math. Soc. 138 (2010) 1131-1142. MR 2566578.
Abstract, references, and article information   
View Article: PDF

[3] J. A. Hillman. Embedding $3$-manifolds with circle actions. Proc. Amer. Math. Soc. 137 (2009) 4287-4294. MR 2538589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jongil Park. The geography of symplectic $4$-manifolds with an arbitrary fundamental group. Proc. Amer. Math. Soc. 135 (2007) 2301-2307. MR 2299508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yong Seung Cho and Dosang Joe. Anti-symplectic involutions with lagrangian fixed loci and their quotients. Proc. Amer. Math. Soc. 130 (2002) 2797-2801. MR 1900887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John D. McCarthy. On the asphericity of a symplectic $M^3\times S^1$. Proc. Amer. Math. Soc. 129 (2001) 257-264. MR 1707526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert Myers. On covering translations and homeotopy groups of contractible open n-manifolds. Proc. Amer. Math. Soc. 128 (2000) 1563-1566. MR 1641077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jongil Park. The geography of irreducible 4-manifolds. Proc. Amer. Math. Soc. 126 (1998) 2493-2503. MR 1487335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Allan L. Edmonds. Tori in certain aspherical four-manifolds. Proc. Amer. Math. Soc. 126 (1998) 1253-1255. MR 1443382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robin J. Cobb and Jonathan A. Hillman. $S^2$-bundles over aspherical surfaces and 4-dimensional geometries. Proc. Amer. Math. Soc. 125 (1997) 3415-3422. MR 1422856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shuguang Wang. Branched covers along real parts. Proc. Amer. Math. Soc. 125 (1997) 2803-2808. MR 1401756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shuguang Wang. Smooth structures on complex surfaces with fundamental group $\mathbf{Z}_2$. Proc. Amer. Math. Soc. 125 (1997) 287-292. MR 1353405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wojtek Jastrzebowski. Free involutions on $E\sb {4m}$ lattices . Proc. Amer. Math. Soc. 123 (1995) 1941-1945. MR 1254844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Daniel Ruberman. Involutions on spin $4$-manifolds . Proc. Amer. Math. Soc. 123 (1995) 593-596. MR 1231042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paolo Lisca. A vanishing theorem for Donaldson invariants . Proc. Amer. Math. Soc. 123 (1995) 607-613. MR 1233978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Žarko Bižaca. An explicit family of exotic Casson handles . Proc. Amer. Math. Soc. 123 (1995) 1297-1302. MR 1246517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jonathan A. Hillman. On $4$-manifolds with finitely dominated covering spaces . Proc. Amer. Math. Soc. 121 (1994) 619-626. MR 1204375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard Stong. Existence of $\pi\sb 1$-negligible embeddings in $4$-manifolds. A correction to Theorem 10.5 of Freedmann and Quinn . Proc. Amer. Math. Soc. 120 (1994) 1309-1314. MR 1215031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kazunori Kikuchi. Representing positive homology classes of ${\bf C}{\rm P}\sp 2\#2\overline{{\bf C}{\rm P}}{}\sp 2$ and ${\bf C}{\rm P}\sp 2\#3\overline{{\bf C}{\rm P}}{}\sp 2$ . Proc. Amer. Math. Soc. 117 (1993) 861-869. MR 1131036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Walter Seaman. Harmonic two-forms in four dimensions . Proc. Amer. Math. Soc. 112 (1991) 545-548. MR 1062836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Donu Arapura. A short proof of Rohlin's theorem for complex surfaces . Proc. Amer. Math. Soc. 108 (1990) 1143-1144. MR 1002150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yoshihisa Sato. Smooth $2$-knots in $S\sp 2\times S\sp 2$ with simply-connected complements are topologically unique . Proc. Amer. Math. Soc. 105 (1989) 479-485. MR 940880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alberto Cavicchioli. A combinatorial characterization of $S\sp 3\times S\sp 1$ among closed $4$-manifolds . Proc. Amer. Math. Soc. 105 (1989) 1008-1014. MR 931726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Feng Luo. The existence of $K(\pi, 1)\;4$-manifolds which are rational homology $4$-spheres . Proc. Amer. Math. Soc. 104 (1988) 1315-1321. MR 969062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Terry Lawson. Invariants for families of Brieskorn varieties . Proc. Amer. Math. Soc. 99 (1987) 187-192. MR 866451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sławomor Kwasik. On four-dimensional $h$-cobordism . Proc. Amer. Math. Soc. 97 (1986) 352-354. MR 835897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michael W. Davis. A hyperbolic $4$-manifold . Proc. Amer. Math. Soc. 93 (1985) 325-328. MR 770546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Gerard A. Venema. Homotopy equivalences on $3$-manifolds . Proc. Amer. Math. Soc. 91 (1984) 637-642. MR 746105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1